# SDR DXTA2023022381090

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 3,608 hours, 2,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE TOE KICK EMERGENCY LIGHT UNDER THE LAV SEAT IS INOPERATIVE. // SIGNOFF// GAINED ACCESS TO LAV TOE KICK PANEL AND APPLIED EMERGENCY POWER. VERIFIED KICK PANEL FLOOR LIGHTS ARE NOT COMING ON. REMOVED KICK PANEL TO ACCESS EMER LIGHT WIRING. FOUND THAT THE LIGHTS ARE FLICKERING AS THE CONNECTOR IS MOVED. DISCONNECTED CONNECTOR AND INSPECTED. CONNECTOR IN GOOD CONDITION. REINSTALLED CONNECTOR AND FOUND LIGHTS TO BE WORKING. ALL OPS CHECKS ARE GOOD. MCC ELECTS TO SIGN OFF DUE TO RESEATING THE CONNECTOR AND OPS CHECKS GOOD. POWERED DOWN AIRCRAFT. NO FURTHER DEFECTS NOTED. WORK DONE IAW CE-680A.AMM 33-50-00.
